# SDR IPXA2024040259120

- Difficulty date: March 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 34,434 hours, 20,840 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE RUDDER HINGE PANEL VERY MOST TOP PANEL DEFERED PER EO-89694 CORRECTIVE ACTION. SPEED TAPE APPLIED TO THE AREA. ITEM CLOSED AND FAULT TRANSFERRED TO BARCODE T3F18E0047VUR FOR REPAIR AND DEADLINE EXTENSION.
